# SDR HEEA088444

- Difficulty date: July 29, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Make and model: Bell 412
- System (JASC): 2840 · Fuel Indicating System
- Part: Signal Cond Unit
- Part number: 473203003
- Part serial: 426F
- Condition: Malfunctioned
- Location: Fuel Trans
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TROUBLESHOOTING FUEL TRANSFER LIGHT STAYING ON TOO LONG. REPLACED SIGNAL COND. UNIT.
